# SDR TWAA0002803

- Difficulty date: February 11, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N64339
- Make and model: Boeing 727231
- Aircraft serial: 20844
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND CORROSION ON SKIN AND SPLICE PLATE AT STA 680, O/B OF STRINGER 28L.  REPAIRED PER SRM 53-30-03, PAGE 14E.  REMOVED A 4 IN BY 5 IN SECTION OF SKIN AND CORROSION ON STRINGER.  CUT TEMPLATE FOR PLUG.  SOLD CORROSION/CLEAN UP TO INSPECTION.
